MAUDE Adverse Event Report: MAQUET SAS VOLISTA ACCESS; LIGHT, SURGICAL, CEILING MOUNTED

MAQUET SAS VOLISTA ACCESS; LIGHT, SURGICAL, CEILING MOUNTED
Model Number ARDVCS209006A
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Event site name: (b)(6).Event site address: (b)(6).Event site postal code: (b)(6).Event site telephone: (b)(6).Additional information will be provided following the conclusion of the investigation.
 
Event or Problem Description
Getinge became aware of an issue with one of surgical lights - volista access.As it was stated, upon the device inspection one out of the four fixation screws holding the device main tube were broken.There was no injury reported, however, we decided to report the issue in abundance of caution as broken screws holding the device configuration may lead to the device detachment from the ceiling and serious injury.
 
Event or Problem Description
Manufacturer's reference number ot # (b)(4).
 
Additional Manufacturer Narrative
Getinge became aware of an issue with one of surgical lights - volista access.As it was stated, upon the device inspection one out of the four fixation screws holding the device main tube were broken.There was no injury reported, however, we decided to report the issue in abundance of caution as broken screws holding the device configuration may lead to the device detachment from the ceiling and serious injury.Based on the information collected, it was established that when the event occurred, the surgical lights did not meet its specification, since broken suspension screws could be considered as technical deficiencies, and in this way the device contributed to event.It is unknown if claimed devices were or were not being used for patient treatment or diagnosis when the event took place.According to subject matter expert at manufacturer¿s, the most probable root cause of suspension fixing screws broken would be an incorrect installation/ maintenance.In case of rupture, the failure of the screws is related to fatigue stresses due to moderate shear overload.All facies have a fatigue failure zone more or less extensive.Initiated at the bottom of the thread, the repeated low mechanical stresses caused the breakage of a first screw.The rupture of the other screws corresponds to progressive propagation of the shear effect.The yearly preventive maintenance program mentions: - to check the suspension fixing screws.It is also indicated to not retighten the screws during maintenance.If screws appear loosened replace them.- to replace the 6 fixing screws every 6 years.In april 2019 getinge transmitted the service bulletin 98 on getinge online reminding to carry out preventive maintenance and wearing parts replacement to ensure the device safety.The service bulletin 98 mentions to replace the suspension fixing screws every 6 years during the preventive maintenance.Moreover, the voluntary fsca-808092, relating the maintenance program on maquet sas¿ or light systems, was communicated in september 2023, in order to focus especially the periodic replacement of the suspension fixing screws.Getinge shall continue to monitor for any further events of this nature and does not propose any further action at this time.

Brand Name
VOLISTA ACCESS
Common Device Name
LIGHT, SURGICAL, CEILING MOUNTED
Manufacturer (Section D)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer (Section G)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer Contact
diana gutekunst
parc de limere
avenue de la pomme de pin
ardon 
MDR Report Key23777090
Report Number9710055-2025-0000309
Device Sequence Number10170762
Product Code FSY
UDI-Device Identifier03700712401368
UDI-Public(01)03700712401368
Combination Product (Y/N)N
Initial Reporter CountryPO
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 12/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberARDVCS209006A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/25/2025
Supplement Date Received by Manufacturer12/23/2025
Initial Report FDA Received Date12/11/2025
Supplement Report FDA Received Date12/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/18/2017
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown